# SDR SWAA2025101423496

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,040 hours, 39,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD ENTRY DOOR UPPER ASSISTANT HANDLE LOOSE.   INSTALLED CORRECTLY ASSISTAND HANDLE UPPER FWD ENTRY DOOR PAX CABIN IAW BOEING SOPM 20-50-01 REV.39.
